Year 2020, Volume 49 , Issue 4, Pages 1450 - 1457 2020-08-06

Structure of weighted Hardy spaces on finitely connected domains

Nihat Gökhan GÖĞÜŞ [1]


We give a complete characterization of a certain class of Hardy type spaces on finitely connected planar domains. In particular, we provide a decomposition result and give a description of such functions through their boundary values. As an application, we describe an isomorphism from the weighted Hardy space onto the classical Hardy-Smirnov space. This allows us to identify the multiplier space of the mentioned Hardy type spaces as the space of bounded holomorphic functions on the domain.

******************************************************************************************

Hardy space, decomposition, boundary values
  • [1] M.A. Alan, Hardy spaces on hyperconvex domains, M.Sc. Thesis, Middle East Technical University, Ankara, 2003.
  • [2] M.A. Alan and N.G. Göğüş, Poletsky-Stessin-Hardy spaces in the plane, Complex Anal. Oper. Theory, 8 (5), 975–990, 2014.
  • [3] B. Chevreau, C.M. Pearcy and A.L. Shields, Finitely connected domains $G$, representations of $H^{\infty}(G)$, and invariant subspaces, J. Operator Theory, 6, 375–405, 1981.
  • [4] J.P. Demailly, Mesure de Monge Ampère et mesures plurisousharmonique, Math. Z. 194, 519–564, 1987.
  • [5] P.L. Duren, Theory of $H^p$ spaces, Pure and Applied Mathematics 38, Academic Press, New York-London, 1970.
  • [6] N. G. Göğüş, Structure of weighted Hardy spaces in the plane, Filomat, 30 (2), 473–482, 2016.
  • [7] S. Krantz, Geometric function theory. Explorations in complex analysis, Cornerstones, Birkhäuser Boston, Inc., Boston, MA, 2006.
  • [8] E.A. Poletsky and K. Shrestha, On weighted Hardy spaces on the unit disk, Constructive approximation of functions, 195–204, Banach Center Publ. 107, Polish Acad. Sci. Inst. Math., Warsaw, 2015.
  • [9] E.A. Poletsky and M.I. Stessin, Hardy and Bergman spaces on hyperconvex domains and their composition operators, Indiana Univ. Math. J. 57 (5), 2153–2201, 2008.
  • [10] D. Sarason, Sub-Hardy Hilbert spaces in the unit disk, University of Arkansas Lecture Notes in the Mathematical Sciences, 10, John Wiley and Sons, Inc., New York, 1994.
  • [11] K.R. Shrestha, Weighted Hardy spaces on the unit disk, Complex Anal. Oper. Theory, 9 (6), 1377–1389, 2015.
  • [12] S. Şahin, Poletsky-Stessin Hardy spaces on domains bounded by an analytic Jordan curve in C, Complex Var. Elliptic Equ. 60 (8), 1114–1132, 2015.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0003-1966-8409
Author: Nihat Gökhan GÖĞÜŞ (Primary Author)
Institution: Sabancı University
Country: Turkey


Supporting Institution TUBITAK
Project Number 118F405
Dates

Publication Date : August 6, 2020

Bibtex @research article { hujms598004, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2020}, volume = {49}, pages = {1450 - 1457}, doi = {10.15672/hujms.598004}, title = {Structure of weighted Hardy spaces on finitely connected domains}, key = {cite}, author = {Göğüş, Nihat Gökhan} }
APA Göğüş, N . (2020). Structure of weighted Hardy spaces on finitely connected domains . Hacettepe Journal of Mathematics and Statistics , 49 (4) , 1450-1457 . DOI: 10.15672/hujms.598004
MLA Göğüş, N . "Structure of weighted Hardy spaces on finitely connected domains" . Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 1450-1457 <https://dergipark.org.tr/en/pub/hujms/issue/56305/598004>
Chicago Göğüş, N . "Structure of weighted Hardy spaces on finitely connected domains". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 1450-1457
RIS TY - JOUR T1 - Structure of weighted Hardy spaces on finitely connected domains AU - Nihat Gökhan Göğüş Y1 - 2020 PY - 2020 N1 - doi: 10.15672/hujms.598004 DO - 10.15672/hujms.598004 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1450 EP - 1457 VL - 49 IS - 4 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.598004 UR - https://doi.org/10.15672/hujms.598004 Y2 - 2019 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Structure of weighted Hardy spaces on finitely connected domains %A Nihat Gökhan Göğüş %T Structure of weighted Hardy spaces on finitely connected domains %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 4 %R doi: 10.15672/hujms.598004 %U 10.15672/hujms.598004
ISNAD Göğüş, Nihat Gökhan . "Structure of weighted Hardy spaces on finitely connected domains". Hacettepe Journal of Mathematics and Statistics 49 / 4 (August 2020): 1450-1457 . https://doi.org/10.15672/hujms.598004
AMA Göğüş N . Structure of weighted Hardy spaces on finitely connected domains. Hacettepe Journal of Mathematics and Statistics. 2020; 49(4): 1450-1457.
Vancouver Göğüş N . Structure of weighted Hardy spaces on finitely connected domains. Hacettepe Journal of Mathematics and Statistics. 2020; 49(4): 1450-1457.